English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51931/87076 (60%)
Visitors : 8484450      Online Users : 209
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/104266

    Title: Performance Analysis on Network Connectivity for Vehicular Ad Hoc Networks
    Authors: Ruifeng Chen;Zhangdui Zhong;Chih-Yung Chang;Bo Ai;Ruisi He
    Keywords: VANETs;vehicular ad hoc networks;connectivity performance;isolation probability;vehicular communications
    Date: 2015-08-01
    Issue Date: 2016-01-06 10:53:28 (UTC+8)
    Abstract: This paper proposes a simplified but reasonable uninterrupted highway model to evaluate
    the network connectivity performance for vehicular ad hoc networks (VANETs) from the view
    of both individual vehicle and global network. Three parameters: conditional connectivity of the
    communication pair of individual vehicles, global network connectivity probability, and the vehicle
    isolation probability are investigated. By combining the probability density function of inter-vehicle
    initial distance and the distribution of vehicles’ relative speed, which are both derived in this paper,
    the closed-form of conditional connectivity is obtained. To derive the closed-forms of network
    connectivity and vehicle isolation probabilities, the analytical model takes into consideration the
    key factors such as communication range, vehicle speed, and enter intensity. The analytical results
    are validated by extensive simulations. Our derived highway network connectivity model could be
    applied in the study of a number of metrics related to connectivity in VANETs
    Relation: International Journal of Ad Hoc and Ubiquitous Computing 20(2), pp.67–77
    DOI: 10.1504/IJAHUC.2015.071692
    Appears in Collections:[資訊工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback